# SDR AU981060

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER OXYGEN BOTTLES (6 OFF) LOCATED IN THE CEILING OF THE FORWARD CARGO HOLD HAD THE LOCKWIRE BROKEN AND WERE TURNED OFF.
